# SDR MALA020445

- Difficulty date: August 5, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Engine: Ge CT75A1
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT ON FLIGHT 3064, LT AIR VALVE LIGHT ILLUMINATED AFTER TAXI.  A/C RETURNED TO GATE.  MAINTENANCE DEFERRED.  NO OTHER INFORMATION AVAILABLE NOW.
